# SDR SWAA2021050358162

- Difficulty date: March 22, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 66,599 hours, 39,435 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312 S6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 STRINGER 6L FWD GALLEY AND LAV / REPAIRED FRAME LOC AT BS 312 STR-6L FWD GALLEY AND LAV IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1 THIS REPAIR IS CATEGORY 'B' AND MUST BE REINSPECTED AT 50000 TOTAL FLIGHT CYCLES OR 12000 FLIGHT CYCLES AFTER REPAIR INSTALLATION WHICHEVER IS LATER IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1 PAR 5 TABLE 202
